# SDR UIEA2015120200695

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 48,163 hours, 5,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A147913NBSP
- Part serial: GI1151
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L2 SLIDE INADVERTENTLY DEPLOYED.  R & R L2 SLIDE IAW 25-65-16-404-022 & OK.
